# SDR FDKA200803096

- Difficulty date: March 7, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N828MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145218
- Aircraft time: 17,632 hours, 16,152 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6077 IAD (1435 PHX LCL) - EMERGENCY LIGHT UNDER FA JUMPSEAT INOP.  MX RESET LIGHTING SYSTEM, OPS CHECKED GOOD.
